# SDR 2014FA0000489

- Difficulty date: July 30, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N100RJ
- Make and model: Cessna 550
- Aircraft serial: 5500806
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770112
- Part serial: 1290
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FUNCTION FAILED ON CABIN CONTROLLER.  CAUSING PRESSURIZATION LOSS.  PILOT SWITCHED TO MANUAL, REPORTED ERRATIC CONTROL OF CABIN IN MANUAL MODE.  IN AUTO MODE TROUBLESHOOTING, FOUND CONTROLLER FAILING THE BUILT IN TEST IAW AMM 21-30-00. PRIMARY OUTFLOW FALVE WAS LEAKING ON AT THE MANUAL CHAMBER CAUSING ERRATIC MANUAL MODE CABIN CONTROL.
